# SDR UIEA200600150

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 89,860 hours, 18,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 1900 LT, LBL 99 HAD A 2.5 INCH CRACK.  SEAT TRACK WAS PERMANENT REPAIRED WITH A 20 INCH SECTION OF EXTRUSION P/N BAC1520-1566, SPLICED BETWEEN STATIONS 1890 AND 1910 AT LBL99 AS PER 747 SRM 53-10-05 FIG 1A.  ALSO, REFERENCE ATLAS EO 4753A798.
